Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/41540
Title: Existence of positive solutions for the nonlinear elastic beam equation via a mixed monotone operator
Authors: Cabrera, I. J. 
López, B. 
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
1201 Algebra
Keywords: Elastic beam equation
Positive solution
Mixed monotone operator
Issue Date: 2018
Journal: Journal of Computational and Applied Mathematics 
Abstract: In this paper, we use a mixed monotone operator method to investigate the existence and uniqueness of positive solution to a nonlinear fourth-order boundary value problem which describes the deflection of an elastic beam with the left extreme fixed and the right extreme is attached to a bearing device given by a known function. Moreover, we present a concrete example illustrating the result obtained.
URI: http://hdl.handle.net/10553/41540
ISSN: 0377-0427
DOI: 10.1016/j.cam.2017.04.031
Source: Journal of Computational and Applied Mathematics[ISSN 0377-0427],v. 327, p. 306-313
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

12
checked on Jun 16, 2024

WEB OF SCIENCETM
Citations

12
checked on Jun 16, 2024

Page view(s)

58
checked on Feb 17, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.